# SDR BJNA201604190003

- Difficulty date: April 3, 2016
- Submitted: April 25, 2016
- Operation: Air carrier
- Aircraft: N148AS
- Make and model: Boeing 737-48E
- Aircraft serial: 27149
- Aircraft time: 55,483 hours, 33,640 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 727d
- Part time: 554,829 hours, 33,640 cycles
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SB 737-53-1287-01, TWO CRACKS WERE FOUND AT BS 727D, LBL 1 - RBL 1, WL 148.5.  LBL CRACK IS 1.13 INCHES &  RBL CRACK IS 1.42.  HF ANTENNA AND HARDWARE WERE REMOVED IAW SRM 51-40-02 AND SB 737-53-1287.  PERFORMED CUTOUT  IAW  DWG 65C37049-3 AND SB 737-53-1287.  PERFORMED HFEC INSPECTION IAW B737-53-1287, PG 139, STEPS I, M, AND N.  NO DEFECTS.    FABRICATED REPAIR DOUBLER &  TRIPLER IAW SB 737-53-1287.  PERFORMED HFEC INSPECTION, NO DEFECTS.  FABRICATED, LOCATED, & DRILLED IAW DWG 65C37049, REV ORIGINAL AND SB 737-53-1287, REV 1.  INSTALLED REPAIR IAW SRM 51-40-02 AND SB 737-53-1287 & DWG 65C37044.
